| Model Number |
G25631 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
In preparation for a procedure, the user selected a cook eclipse ttc wire guided balloon dilator.It was reported [that] the user detected the balloon leaking during pre-inflation [prior to use].User changed to a new device to complete the procedure.This occurred prior to patient contact; there was no impact to the patient.
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report due to a pinhole in the balloon material.The device was returned with the balloon deflated and a kink in the orange catheter was also observed.The kink was located 100.7 cm from the distal end of the white hub.During functional testing a cook dilation syringe (ds-60cc-s) from our shelf stock was filled with water and attached to the balloon inflation port.The syringe was placed into an inflation handle, and negative pressure was applied to the balloon.After applying negative pressure, the balloon was attempted to be inflated.The balloon would inflate; however, it would not hold pressure, and a leakage was observed from a pinhole in the proximal area of the balloon material.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis note: the stylet was not included in the return.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report due to a pinhole in the balloon material.A definitive cause for the reported observation could not be determined.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Prior to distribution, all eclipse ttc wire guided balloon dilators are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.This observation occurred prior to use.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.